Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Burning sensation in vagina, anus, yeast infection. On duflican medication, persistent symptoms. Tests for STDs, BV negative. Treatment?

i need some help, I ve been having burning sensation in my vagina and anus , i tested positive for yeast and was given duflican. I have now tested negative for stds, bv, and yeast but i still have burning in my vagina and anus.i was prescribed clotrimazole cream but after a week i have no relieve, there is no rash, no bumps nothing... what could this be and what dr should i see, a dermatologist?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  535
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Burning in vagina and anus can be cue to vaginal candidiasis with secondary bacterial infection.as flucanozole and clotrimozole are already used add a broad spectrum antibiotic the burning will be cured. And ask the partner to use all of these medication
Answered: Fri, 30 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor